# SDR A6WA201542925

- Difficulty date: July 13, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 37,344 hours, 34,699 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3768, BURNING ELECTRICAL ODOR OVER ROW 12 DF, NOTICED OVERHEAD LIGHT BURNT OUT.  INSPECTED & VERIFIED, NO FURTHER OR CURRENT BURNING ELECTRICAL ODOR EXISTS AT THIS TIME.  ALSO FOUND NO ABNORMAL BURN INDICATIONS OR BURNED OUT LIGHT BULBS,  ACFT OK FOR SERVICE.
